Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started Humira, got severe psoriasis on hands, red and itchy, feet also infected. Is Humira causing this ?

Started Humira three months ago, got severe psorisis on my hands. I have poriatic arthritis , so have had before, but this is worse. My skin keeps peeling off, is extremely red, itchy, and hurts. Just seems different. Also noticed my feet are starting to become involved. Quit taking Humira about a month ago, but need it for joint pain. Should I wait till this clears up, or is the Humana causing it? I am on clobestol (sp?) cream.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for the details.
Humira is a biological drug for psoriasis.It will not cause psoriasis or itching.
You can continue Humira. Also liberal use of moisturizer will helps.You can continue clobetasol over thick lesions of psoriasis.
Hope this helps.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor